It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Googy on October 13, 2000 at 16:43:21:

In Reply to: itching posted by pattyjo100 on October 11, 2000 at 14:56:01:

: My mother 88 has parkinson and has just started on comtan. Can anyone tell me if they have trouble with itching from taking comtan or sinamet cr. she is currently taking 3 comtan daily and 3 25/100 sinamet and 3 25/100 sinamet cr daily.

My husband has this also,I think this goes with the PD.I put Calamine lotion on him.

Blessing to you and your mother.

Googy

Follow Ups

All times are GMT -7. The time now is 02:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!